Economics at your fingertips  

A note on the almost sure convergence of sums of negatively dependent random variables

Przemyslaw Matula

Statistics & Probability Letters, 1992, vol. 15, issue 3, 209-213

Abstract: We study the almost sure convergence of sums of negatively dependent random variables, in particular, the classical strong law of large numbers for independent distributed random variables is generalized to the case of pairwise negative quadrant dependent random variables. We also extend the three series theorem to the case of negatively associated random variables.

Keywords: Strong; law; of; large; numbers; negative; quadrant; dependent; random; variables; negatively; associated; random; variables (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations View citations in EconPapers (20) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-09-29
Handle: RePEc:eee:stapro:v:15:y:1992:i:3:p:209-213